# SDR N6W2025F00002

- Difficulty date: June 27, 2025
- Submitted: June 28, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Blanking Plate
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING OF FLOOR SUPPORT STRUCTURE AT FS280 / RBL12 AND LBL12.    REMOVED AND REPLACED FLOOR SUPPORT STRUCTURE AT FS280 IAW CRJ 700 SRM 51-42-21.
